To install click the Add extension button. That's it.

The source code for the WIKI 2 extension is being checked by specialists of the Mozilla Foundation, Google, and Apple. You could also do it yourself at any point in time.

4,5
Kelly Slayton
Congratulations on this excellent venture… what a great idea!
Alexander Grigorievskiy
I use WIKI 2 every day and almost forgot how the original Wikipedia looks like.
Live Statistics
English Articles
Improved in 24 Hours
Added in 24 Hours
Languages
Recent
Show all languages
What we do. Every page goes through several hundred of perfecting techniques; in live mode. Quite the same Wikipedia. Just better.
.
Leo
Newton
Brights
Milds

Julius L. Shaneson

From Wikipedia, the free encyclopedia

Julius L. Shaneson (born July 24, 1944, Richmond, Virginia) is an American mathematician. He works at the University of Pennsylvania, where he was department chair from 2002 to 2006 and is currently the Class of 1939 Professor of Mathematics.[1]

Education and career

Shaneson earned his Ph.D. in 1968 from the University of Chicago, under the supervision of Melvin Rothenberg.[2] He taught at Rutgers University before joining the University of Pennsylvania; his students at Rutgers included Abigail Thompson.[2]

Recognition

Shaneson was a Guggenheim Fellow in 1981.[1] He was an invited speaker at the International Congress of Mathematicians in 1982 and 1996.[1] In March 2005, a conference was held at the Courant Institute of Mathematical Sciences of New York University, in honor of his 60th birthday.[3]

He was included in the 2019 class of fellows of the American Mathematical Society "for contributions to topology".[4]

Selected publications

  • Shaneson, Julius L. (1969), "Wall's surgery obstruction groups for G × Z", Annals of Mathematics, Second Series, 90: 296–334, doi:10.2307/1970726, MR 0246310.
  • Cappell, Sylvain E.; Shaneson, Julius L. (1974), "The codimension two placement problem and homology equivalent manifolds", Annals of Mathematics, Second Series, 99: 277–348, doi:10.2307/1970901, MR 0339216.
  • Cappell, Sylvain E.; Shaneson, Julius L. (1976), "Some new four-manifolds", Annals of Mathematics, Second Series, 104 (1): 61–72, doi:10.2307/1971056, MR 0418125.

References

  1. ^ a b c Julius L. Shaneson, U. Penn., retrieved 2014-12-25.
  2. ^ a b Julius L. Shaneson at the Mathematics Genealogy Project
  3. ^ C. J. Mozzochi, Photos from Julius Shaneson 60th Birthday Conference, March 13–16, 2005, Courant Institute, New York University, retrieved 2014-12-25.
  4. ^ 2019 Class of the Fellows of the AMS, American Mathematical Society, retrieved 2018-11-07
This page was last edited on 7 November 2018, at 21:27
Basis of this page is in Wikipedia. Text is available under the CC BY-SA 3.0 Unported License. Non-text media are available under their specified licenses. Wikipedia® is a registered trademark of the Wikimedia Foundation, Inc. WIKI 2 is an independent company and has no affiliation with Wikimedia Foundation.